# SDR SWAA011257

- Difficulty date: April 26, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 17,251 hours, 14,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND FLOOR BEAM CRACKED AT BS 787, RBL 13. REPAIRED FLOOR BEAM PER SRM.
